MathSciNet Relay Station
MathSciNet bibliographic data
MR1814160 (2001m:42039) 42B25 (28D05)
Jones, Roger L.; Rosenblatt, Joseph M.; Wierdl, Máté Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1349–1358 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement